# SDR CA011210024

- Difficulty date: November 13, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Aircraft time: 58,674 hours
- Engine: Rroyce RB21122B02
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lens
- Part number: 30049156
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) -THE REFLECTOR HAS BEEN FOUND LOOSE IN LENS OF LIGHT ASSEMBLY CAUSING C/B PANEL NR 2 , K3 POSITION, POPPED DUE TO BULB CONTACT SHORTED TO LIGHT ASSEMBLY BODY.
